Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The $L^p$-integrability of the partial derivatives of a quasiconformal mapping


Author: F. W. Gehring
Journal: Bull. Amer. Math. Soc. 79 (1973), 465-466
MSC (1970): Primary 30A60; Secondary 30A86
DOI: https://doi.org/10.1090/S0002-9904-1973-13218-5
MathSciNet review: 0320308
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. V. Bojarskiĭ, Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk SSSR 102 (1955), 661-664. (Russian) MR 17, 157. MR 71620
  • 2. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637. MR 52553
  • 3. F. W. Gehring, The L, Acta Math. 130 (1973) (to appear). MR 402038

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A60, 30A86

Retrieve articles in all journals with MSC (1970): 30A60, 30A86


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13218-5

American Mathematical Society